# SDR SWAA2019111438834

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 44,457 hours, 23,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: EN91
- Condition: Faulty
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE NEEDED BATTERY REPLACEMENT.          / R&R BATTERY PER AMM.
